Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cones in complex affine space are topologically singular


Author: David Prill
Journal: Proc. Amer. Math. Soc. 18 (1967), 178-182
MSC: Primary 32.44
DOI: https://doi.org/10.1090/S0002-9939-1967-0206991-7
MathSciNet review: 0206991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Egbert V. Brieskorn, Examples of singular normal complex spaces which are topological manifolds, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1395–1397. MR 0198497
  • [2] Burghart Giesecke, Simpliziale Zerlegung abzählbarer analytischer Räume, Math. Z. 83 (1964), 177–213 (German). MR 0159346, https://doi.org/10.1007/BF01111199
  • [3] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • [4] F. Hirzebruch, The topology of normal singularities of an algebraic surface, Fasc. 250, in Seminaire Bourbaki, Vol. 15 (1962-1963), Paris, 1964.
  • [5] W. V. D. Hodge and D. Pedoe, Methods of Algebraic Geometry. Vol. I, Cambridge, at the University Press; New York, The Macmillan Company, 1947. MR 0028055
  • [6] David Mumford, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Inst. Hautes Études Sci. Publ. Math. 9 (1961), 5–22. MR 0153682
  • [7] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Chelsea, New York, 1947.
  • [8] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
  • [9] B. L. van der Waerden, Topologische Begründung des Kalkuls der abzählenden Geometrie, Math. Ann. 102 (1929), 337-362.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.44

Retrieve articles in all journals with MSC: 32.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0206991-7
Article copyright: © Copyright 1967 American Mathematical Society